# SDR UPS96820782

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3614944501
- Condition: Corrosion
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE CS2, HEAVY CORROSION ON UPPER FWD SIDE OF BELTFRAME FS 1060 LONGERONS 30R TO 32L.  REPAIRED PER UPS EO.
